# SDR AALA2019101109010

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 13,503 hours, 5,036 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part serial: 164905964
- Condition: Failed
- Location: Extraction
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER GATE ARRIVAL COULD FEEL VIBRATION IN FORWARD GALLEY FLOOR. STARTED GETTING SMOKE, TURNED BLOWER AND EXTRACT OFF, TURNED APU OFF AND VIBRATION STOPPED. MAINTENANCE REPLACED AVIONICS EXTRACTION FAN IAW AMM 21-26-51-400-001-A.
